# SDR SIMA201003404

- Difficulty date: February 2, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 25,098 hours, 24,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530642401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE INSPECTION FOUND LEFT OMEGA BEAM AT CARBON CROSS MEMBER TO BE CORRODED AT FRAME 54.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED OMEGA BEAM WITH A DOUBLER REPAIR IAW EMBRAER STRUCTURAL REPAIR MANUAL 53-00-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
